MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Codes Device Damaged Prior to Use (2284); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report originally filed as 9612169-2026-00054.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A nurse reported that during intraocular lens (iol) implant procedure, the optics were scratched and a back up lens was implanted.Additional information received and stated that there was no patient contact and no patient harm.
 
Event or Problem Description
Additional information recieved and stated that the event occurred before the procedure, when the product was opened.
 
Additional Manufacturer Narrative
Additional information was provided in b.5., h.3., h.6.And h.11.Based on the information received following the submission of the initial report, this event does not meet criteria for reporting as a malfunction as the event is noted before procedure when the product was opened.No further reports required.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24245741
Report Number1119421-2026-00221
Device Sequence Number8326976
Product Code MFK
UDI-Device Identifier00380652408189
UDI-Public(01)00380652408189(17)290520(11)250522(10)16045754
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.230
Device Lot Number16045754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/03/2026
Date Device Manufactured05/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown